I have a severe sinus infection and bronchial cough. Zpac did not help. Dr. prescribed this... 300mg, 3x's per day. I always take meds. with food and I drink a full glass of water. I've been having such disturbing nightmares --- to the point that i wake with severe neck and head pain along with sore jaw (prob., from grinding teeth). I should note that I have anxiety/panic attacks for awhile and on prozac 20mg (which has helped tremendously) for the past year. Also, while taking clindamycin, I have had such diarrhea, especially in the mornings. Is any of this typical with antibiotics (as my friend had nightmares when taking zpac) or is it all a bad side effect? Thank you for any help you can provide for me.
Clindamycin - Will this cause nightmares and/or body aches and pain?
Question posted by chermom on 29 Aug 2017
Last updated on 30 August 2017
chermom; First you are taking the medication right. Then I double checked if there was an Interaction between Prozac and Clindamycin and that came out ok no problems And as far as the rest your asking about. Side effects the only thing that does come up on the list is Diarrhea. Which goes away. But just because they are not listed does not mean it can't happen, SO if it is too bad you may want to check with the doctor about the other things none of those are listed. Sorry, can't find anything for you. But if it gets to bothersome give your doctor a call. But all of this should go away when you done with the antibiotic's
good luck to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.